# SDR ERAA074619

- Difficulty date: June 13, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N296EH
- Make and model: Bolkms BO105S
- Aircraft serial: S849
- Aircraft time: 7,130 hours
- Engine: Allsn 250C20B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6890040
- Part serial: 288309A
- Condition: Misrepaired
- Location: Fuel Injection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST STAGE NOZZLE SHIELD RET'D FROM OVERHAUL AT DALLAS AIRMOTVE, ISSUED TO AIRCRAFT BUT COULD NOT BE INSTALLED DUE TO NOT BEING WELDED ALL THE WAY AROUND.
